# SDR AALA202512126160

- Difficulty date: December 12, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N306RC
- Make and model: Boeing 737-8
- Aircraft serial: 44465
- Aircraft time: 19,229 hours, 7,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY SLIDE LIGHT FOR AFT ENTRY DOOR INOPERATIVE. REMOVED AND REPLACED LAMP FOR EMERGENCY SLIDE LIGHT ASSEMBLY ON AFT ENTRY DOOR. IAW AMM 33-51-04. OPERATIONAL TESTED GOOD.
